# SDR DHL2001801510

- Difficulty date: September 27, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plug
- Condition: Deteriorated
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK NR 32 LT TRACK PLUG DETERIORATED STA 320.000.  CUT OUT DAMAGED PLUG PER SRM 53-2-3 PG 17-18.  INSTALLED NEW PLUG (P/N 7452952-3) PER SRM 53-2-3 PG 17-18.
